# SDR DALA2023120609978

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SEAT TRACK X=-56 BTW STA Y=215-256 AT PAX CABIN. SUMMARY OF NRC 00494: CORROSION LEVEL 2. RH SEAT TRACK X=-56 BTW STA Y=215-256 AT PAX CABIN WAS REPLACED PER B717-200 SRM 51-41-01-0G, 51-41-01-0G, AND 53-20-52-2R REPAIR 5. (LP #0096562)
